| 
Citations
 | 
   web
Efraimidis, I., Hernandez, R., & Martin, M. J. (2023). Ahlfors-Weill extensions for harmonic mappings. J. Math. Anal. Appl., 523(2), 127053.
toggle visibility
Hernandez, R., & Martin, M. J. (2013). Quasiconformal Extension Of Harmonic Mappings In The Plane. Ann. Acad. Sci. Fenn. Ser. A1-Math., 38(2), 617–630.
toggle visibility
Hernandez, R., & Martin, M. J. (2015). Criteria for univalence and quasiconformal extension of harmonic mappings in terms of the Schwarzian derivative. Arch. Math., 104(1), 53–59.
toggle visibility